# SDR YENA2020111600537

- Difficulty date: November 10, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 6609
- Aircraft time: 20,747 hours, 6,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Aft Lt Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1266, RSW-BOS.  AFT DOOR LEFT SLIDE WON'T ARM (IN FLIGHT).  ACCOMPLISHED VISUAL INSPECTION OF THE AFT LT DOOR.  REMOVED BUSSLE AND INSPECTED SLIDE AND REINSTALLED BUSSLE, NO DEFECTS NOTED.  ARMED DOOR AND PRESSURIZED A/C, NO DEFECTS NOTED.  ARM AND DESARM HANDLE OPERATES NORMAL, REF AMM 52-13-00 AND 05-53-00-05-00.  A/C OK TO CONTINUED SERVICE.
